Alert archive / Ohio / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 95, NWS Cleveland, OH

June 22, 20084 counties in Ohio

NWS Cleveland, OH issued this severe thunderstorm warning at Jun 22, 2008, 1:15 PM EDT for 4 counties in Ohio. It was in force for 60 min. 14 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 22, 2008, 1:15 PM EDT (17:15 UTC)
Expired
Jun 22, 2008, 2:15 PM EDT
In force
60 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon

Counties Cuyahoga County, OH, Lorain County, OH, Medina County, OH, Summit County, OH

The radar

The Cleveland radar (KCLE), 24 km from the middle of the area, began a volume at 17:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 22, 1:26 PM EDTHAIL 0.88Medina, OH
Jun 22, 1:35 PM EDTHAIL 0.88Brunswick, OH
Jun 22, 1:36 PM EDTHAIL 0.75Brunswick, OH
Jun 22, 1:45 PM EDTHAIL 0.88Brunswick, OH
Jun 22, 1:46 PM EDTHAIL 0.88Strongsville, OH
Jun 22, 1:46 PM EDTHAIL 1Medina, OHPENNY TO QUARTER SIZE HAIL.
Jun 22, 1:48 PM EDTHAIL 1Brunswick, OH
Jun 22, 1:48 PM EDTHAIL 1.75Strongsville, OH
Jun 22, 1:49 PM EDTHAIL 0.75Brunswick, OH
Jun 22, 1:50 PM EDTHAIL 15 W Medina, OHPENNY TO QUARTER SIZE HAIL.
Jun 22, 1:50 PM EDTHAIL 1.75Strongsville, OH
Jun 22, 1:51 PM EDTHAIL 1Brunswick, OH
Jun 22, 1:55 PM EDTHAIL 0.88North Royalton, OH
Jun 22, 2:15 PM EDTHAIL 0.75Lodi, OH

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 31 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 22, 1:07 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 5.3 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2008-06-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2008-06-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 4 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1050 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
4 m²/s²
0-3 km storm-relative helicity
87 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KCLE 221715
SVRCLE
OHC035-093-103-153-221815-
/O.NEW.KCLE.SV.W.0095.080622T1715Z-080622T1815Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
115 PM EDT SUN JUN 22 2008

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL LORAIN COUNTY IN NORTH CENTRAL OHIO...
  SOUTHERN CUYAHOGA COUNTY IN NORTHEAST OHIO...
  MEDINA COUNTY IN NORTHEAST OHIO...
  NORTHERN SUMMIT COUNTY IN NORTHEAST OHIO...

* UNTIL 215 PM EDT

* AT 114 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM.  THIS STORM WAS LOCATED NEAR MEDINA...AND
  MOVING NORTHEAST AT 20 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  LITCHFIELD...BRUNSWICK...STRONGSVILLE...NORTH ROYALTON...
  TWINSBURG...SOLON...MACEDONIA...HUDSON AND CUYAHOGA FALLS

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT SUNDAY
EVENING FOR NORTHERN OHIO.

LAT...LON 4143 8140 4112 8140 4100 8205 4125 8213
TIME...MOT...LOC 1715Z 253DEG 17KT 4112 8196

$$

KIELTYKA
2 follow-up statements
000 
WWUS51 KCLE 221734
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
131 PM EDT SUN JUN 22 2008

OHC035-093-103-153-221815-
/O.CON.KCLE.SV.W.0095.000000T0000Z-080622T1815Z/
MEDINA OH-SUMMIT OH-LORAIN OH-CUYAHOGA OH-
131 PM EDT SUN JUN 22 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM EDT
FOR SOUTHERN CUYAHOGA...EAST CENTRAL LORAIN...NORTHERN SUMMIT AND
MEDINA COUNTIES...

AT 123 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS 
LOCATED NEAR MEDINA...MOVING EAST NORTHEAST AT 30 MPH.

AT 126 PM EDT A PUBLIC REPORT WAS RECEIVED OF NICKEL SIZE HAIL IN 
MEDINA.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO 
BRUNSWICK...STRONGSVILLE...NORTH ROYALTON... FAIRLAWN...RICHFIELD 
BROADVIEW HEIGHTS...BRECKSVILLE...CUYAHOGA FALLS...BOSTON 
HEIGHTS...MUNROE FALLS NORTHFIELD...STOW MACEDONIA 
BEDFORD...HUDSON...TWINSBURG...SOLON AND BENTLEYVILLE

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT SUNDAY
EVENING FOR NORTHERN OHIO.

LAT...LON 4143 8140 4112 8140 4100 8205 4125 8213
TIME...MOT...LOC 1731Z 249DEG 25KT 4120 8183

$$

ABE
000 
WWUS51 KCLE 221750
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
149 PM EDT SUN JUN 22 2008

OHC035-093-103-153-221815-
/O.CON.KCLE.SV.W.0095.000000T0000Z-080622T1815Z/
MEDINA OH-SUMMIT OH-LORAIN OH-CUYAHOGA OH-
149 PM EDT SUN JUN 22 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM EDT
FOR SOUTHERN CUYAHOGA...EAST CENTRAL LORAIN...NORTHERN SUMMIT AND
MEDINA COUNTIES...

AT 142 PM EDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR NORTH
ROYALTON...OR ABOUT NEAR STRONGSVILLE...MOVING NORTHEAST AT 30 MPH.

TRAINED SPOTTERS HAVE REPORTED NICKEL SIZE HAIL WITH THIS STORM. 

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
CUYAHOGA FALLS...BROADVIEW HEIGHTS...PENINSULA...SILVER LAKE...MUNROE
FALLS...BRECKSVILLE...STOW...BOSTON HEIGHTS...HUDSON...MACEDONIA...
WALTON HILLS...NORTHFIELD...BEDFORD...TWINSBURG...GLENWILLOW...SOLON
AND BENTLEYVILLE

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT SUNDAY
EVENING FOR NORTHERN OHIO.

LAT...LON 4125 8213 4143 8140 4112 8140 4100 8205
TIME...MOT...LOC 1749Z 230DEG 28KT 4131 8171

$$

ABE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 11:34 AM EDT, 1 hour 41 minutes earlier.

Area forecast discussion, Jun 22, 11:34 AM EDT, 1 hour 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
1134 AM EDT SUN JUN 22 2008

.SYNOPSIS...
A COLD FRONT ACROSS EASTERN INDIANA WILL MOVE ACROSS THE AREA
THIS MORNING AND AFTERNOON. A TROUGH WILL SWING ACROSS THE GREAT LAKES
LATER TODAY AND TONIGHT. HIGH PRESSURE WILL BEGIN TO BUILD OVER
THE REGION LATE MONDAY AND TUESDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
UPDATED FORECAST TO CLEAN UP MORNING WORDING. CONVECTION IS FIRING
OVER INDIANA AT THIS TIME AND MOVING EAST. FORECAST AREA REMAINS
UNDER SLIGHT RISK FOR SEVERE THUNDERSTORMS. ATMOSPHERE IS BECOMING
MORE AND MORE UNSTABLE AS TIME PASSES. LI VALUES RAPIDLY
DECREASING IN THE WEST AND I ANTICIPATE THIS MORE UNSTABLE AIR
WILL ADVECT FURTHER EAST AS THE AFTERNOON PROGRESSES AND DAY TIME
HEATING CONTINUES. WILL HAVE TO CONTINUE TO MONITOR THE SITUATION
FOR SEVERE POTENTIAL LATER THIS AFTERNOON.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH TUESDAY NIGHT/...
SHOWERS AND THUNDERSTORMS SHOULD CONTINUE THIS EVENING AS THE
TROUGH ROTATES ACROSS THE REGION. EXPECT A DECREASE IN ACTIVITY
FROM WEST TO EAST AFTER MIDNIGHT AS SLIGHTLY DRIER AIR MOVES IN
BRIEFLY. ACTIVITY SHOULD FLAREUP AGAIN ON MONDAY AS ANOTHER LOBE
OF ENERGY ROTATES THROUGH. THE PRECIP SHOULD EVENTUALLY TAPER OFF
FOR GOOD MONDAY EVENING AS HIGH PRESSURE TRIES TO ESTABLISH ITSELF
FROM THE NW. BY MIDDAY TUESDAY THE HIGH SHOULD BE CENTERED OVER
THE OHIO VALLEY. TEMPS MONDAY WILL BE FAIRLY COOL WITH LOT/S OF
CLOUDS AND SHOWERS. SLIGHT WARMER READINGS ARE EXPECTED FOR
TUESDAY...BUT EVEN THEN WE WILL REMAIN A FEW DEGREES BELOW NORMAL.

&&

.LONG TERM /WEDNESDAY THROUGH SATURDAY/...
ONLY MINOR ADJUSTMENTS TO THE LONG TERM THIS MORNING. HIGH
PRESSURE WILL LINGER OVER THE REGION INTO MIDWEEK AND THEN DRIFT
OFF TO THE EAST. WARM AIR ADVECTION ON THE BACK SIDE OF THE HIGH
COULD KICK OF SOME SHOWERS/STORMS AS EARLY AS WEDNESDAY AFTERNOON
BUT BETTER CHANCES FOR PRECIP WILL COME THURSDAY AND FRIDAY. TEMPS
WILL AVERAGE A LITTLE ABOVE NORMAL FOR THE SECOND HALF OF THE
WEEK.

&&

.AVIATION /16Z SUNDAY THROUGH THURSDAY/...
IFR SKY COVER ACROSS MUCH OF THE EASTERN PORTION OF THE AREA THIS
MORNING WITH IFR/MVFR VISIBILITIES IN FOG. PATCHY FOG CENTRAL AND
WEST TAKING VISIBILITIES TO MVFR/IFR AS WELL. EXPECT CONDITIONS TO
IMPROVE RAPIDLY THIS MORNING WITH VFR EXPECTED ACROSS THE AREA BY
14Z. FOR THE AFTERNOON INSTABILITY IS LIMITED BUT BELIEVE WE WILL
HAVE SCATTERED SHOWERS/THUNDERSTORMS FOR THE AFTERNOON AND
EVENING. TIMING UNCERTAIN HOWEVER SO FOR NOW WILL CONTINUE WITH
VCTS. OVERNIGHT PRIMARILY VFR LIKELY GOING TO MVFR IN MIST/FOG
TOWARDS MORNING.

.OUTLOOK...SECONDARY TROUGH WILL SHIFT SOUTH OF THE AREA ON MONDAY
BUT THERE IS STILL A CHANCE FOR A SHOWER/STORM ESPECIALLY
NORTHEAST OHIO/INLAND NW PA BEFORE THE TROUGH SLIDES SOUTHEAST. HIGH
PRESSURE WILL SPREAD IN FOR TUESDAY INTO WEDNESDAY AND VFR
CONDITIONS EXPECTED. RETURN FLOW ON THE BACK SIDE OF THE HIGH WILL
BRING A CHANCE OF SHOWERS AND STORMS AS EARLY AS WEDNESDAY
AFTERNOON BUT MORE LIKELY ON THURSDAY.

&&

.MARINE...
DOMINANT WEATHER FEATURE REMAINS LOW PRESSURE OVER QUEBEC AS IT
PULLS NORTHEAST OVER THE NEXT DAY OR TWO.  EXPECT SCATTERED SHOWERS
AND THUNDERSTORMS WILL REMAIN POSSIBLE WITH THE COOL AIR ALOFT
CREATING INSTABILITY. STILL EXPECT WINDS AND WAVES GENERALLY LIGHT
SUNDAY THROUGH MONDAY.  HIGH PRESSURE WILL BUILD IN FOR TUESDAY
BEFORE MOVING INTO THE SOUTHEAST STATES WEDNESDAY THROUGH FRIDAY.
EXPECT WINDS AND WAVES TO REMAIN LIGHT. BY LATE WEEK AS THE HIGH
MOVES SOUTHEAST EXPECT WINDS TO BECOME SOUTHWESTERLY ON THE LAKE.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...NONE.

&&

SYNOPSIS...KUBINA
NEAR TERM...LOMBARDY
SHORT TERM...KUBINA
LONG TERM...KUBINA
AVIATION...TK
MARINE...TK
Hazardous weather outlook, Jun 22, 5:16 AM EDT, 7 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
516 AM EDT SUN JUN 22 2008

LEZ061-142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047-
089-PAZ001>003-230930-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-LUCAS-WOOD-
OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-
HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-
RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX-
ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
516 AM EDT SUN JUN 22 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT

THE STORM PREDICTION CENTER HAS INDICATED THAT THERE IS A SLIGHT
RISK FOR SEVERE THUNDERSTORMS TODAY AND TONIGHT. THUNDERSTORMS ARE
EXPECTED TO DEVELOP AHEAD OF A COLD FRONT SET TO MOVE EAST ACROSS
THE AREA TODAY. A FEW OF THESE COULD BECOME SEVERE...ESPECIALLY
THIS AFTERNOON AND EVENING. THE MAIN SEVERE WEATHER THREAT WILL BE
FROM LARGE HAIL AND DAMAGING STRAIGHT LINE WINDS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

KUBINA

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 22, 2:03 PM EDTSevere Thunderstorm WarningCLECrawford, Richland57 min
Jun 22, 2:05 PM EDTSevere Thunderstorm WarningCLEAshtabula, Cuyahoga, Geauga, Lake, Summit, Trumbull55 min
Jun 22, 2:15 PM EDTSevere Thunderstorm WarningCLECuyahoga, Geauga, Mahoning, Medina, Portage, Summit and 2 more60 min
Jun 22, 2:29 PM EDTSevere Thunderstorm WarningCLEAshtabula61 min
Jun 22, 2:52 PM EDTSevere Thunderstorm WarningCLECrawford, Marion, Morrow, Wyandot53 min
Jun 22, 2:56 PM EDTTornado WarningCLESummit49 min
Jun 22, 3:07 PM EDTSevere Thunderstorm WarningCLECuyahoga53 min
Jun 22, 3:13 PM EDTAreal Flood AdvisoryCLEAshland, Richland, Wayne7 hr
Jun 22, 3:14 PM EDTSevere Thunderstorm WarningCLEAshland, Crawford, Holmes, Morrow, Richland, Wayne61 min
Jun 22, 3:18 PM EDTSevere Thunderstorm WarningCLEErie, Huron, Lorain57 min
Jun 22, 3:27 PM EDTSevere Thunderstorm WarningCLEAshtabula, Geauga, Lake, Portage, Trumbull63 min
Jun 22, 3:32 PM EDTSevere Thunderstorm WarningCLEMahoning, Portage, Stark, Summit, Wayne58 min
Jun 22, 3:44 PM EDTSevere Thunderstorm WarningCLETrumbull61 min
Jun 22, 3:47 PM EDTSevere Thunderstorm WarningCLECrawford, Erie, Hancock, Huron, Sandusky, Seneca and 1 more58 min
Jun 22, 3:55 PM EDTSevere Thunderstorm WarningCLECuyahoga, Geauga, Lake65 min
Jun 22, 3:56 PM EDTSevere Thunderstorm WarningCLECuyahoga, Geauga, Lake64 min
Jun 22, 4:02 PM EDTSevere Thunderstorm WarningCLELucas, Wood58 min
Jun 22, 4:03 PM EDTSevere Thunderstorm WarningCLEAshland, Holmes, Knox, Richland, Wayne34 min
Jun 22, 4:09 PM EDTSpecial Marine WarningCLE2 hr
Jun 22, 4:21 PM EDTSevere Thunderstorm WarningCLEHolmes, Knox, Stark, Wayne39 min
Jun 22, 4:26 PM EDTSevere Thunderstorm WarningCLEOttawa49 min
Jun 22, 4:33 PM EDTAreal Flood AdvisoryCLEWyandot3 hr
Jun 22, 4:37 PM EDTAreal Flood AdvisoryCLEHuron, Seneca3 hr
Jun 22, 4:39 PM EDTSevere Thunderstorm WarningCLEErie, Huron, Seneca49 min
Jun 22, 4:50 PM EDTSevere Thunderstorm WarningCLEHancock, Wood, Wyandot55 min
Jun 22, 5:00 PM EDTSevere Thunderstorm WarningCLEMarion, Morrow60 min
Jun 22, 5:22 PM EDTSevere Thunderstorm WarningCLEErie, Lorain38 min
Jun 22, 5:36 PM EDTSevere Thunderstorm WarningCLEOttawa24 min
Jun 22, 5:41 PM EDTSevere Thunderstorm WarningCLECrawford, Hancock, Marion, Seneca, Wyandot64 min
Jun 22, 5:48 PM EDTSevere Thunderstorm WarningCLEErie27 min
Jun 22, 6:09 PM EDTSevere Thunderstorm WarningCLECrawford, Marion, Morrow, Richland66 min
Jun 22, 6:17 PM EDTSpecial Marine WarningCLE88 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.